# SDR I5EA2023081100006

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 927 BETWEEN STR 27L AND 27R HAS CORROSION.   REMOVED DAMAGE SECTION OF FRAME AND INSTALLED REPAIR IAW B737-300 SRM 53-00-07 AND B737-300 SRM 51-40-02.
